MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK, 3.5 X 13.5 MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the device did not grip.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DX SWIVELOCK, 3.5 X 13.5 MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23556617
Report Number1220246-2025-05074
Device Sequence Number15979549
Product Code MBI
UDI-Device Identifier00888867287709
UDI-Public(01)00888867287709(11)240103(17)281231(10)15188130
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX SWIVELOCK, 3.5 X 13.5 MM
Device Catalogue NumberAR-8979P-1
Device Lot Number15188130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown